# SDR UALA2013062704521

- Difficulty date: June 23, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 71,161 hours, 10,203 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE DETECTION SYSTEM LOOP 2 FAILURE.
